# SDR W8PA971092

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INBOARD CREASE BEAM ANGLE BS 360-366, LBL 56, WL 208.  REMOVED CORRODED PART, INSTALLED NEW PART, PART RECEIVED.  (M)
